# SDR G1IA2201212162013

- Difficulty date: December 16, 2011
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N35CY
- Make and model: Lear 35A
- Aircraft serial: 473
- Aircraft time: 8,581 hours, 6,615 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 63210015
- Condition: Contaminated
- Location: Rt Mlg
- Part time: 791 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AT APPROXIMATELY 20:00 HRS ON APPROACH INTO KTN SEVERAL GEAR CYCLES REQUIRED TO EXTEND RIGHT MAIN LANDING GEAR.  ONCE THE GEAR WAS DOWN AND LOCKED THE CREW LANDED WITHOUT FURTHER PROBLEMS.  MAINTENANCE FOUND WATER IN THE ACTUATOR SWITCH BOSS ON THE RIGHT MAIN LANDING GEAR ACTUATOR.  SUSPECT DOWNLOCK SWITCH FREEZING IN THE RETRACTED POSITION.  THE SWITCH ACTUATOR BALL AND SWITCH WERE LUBED AND RIGGED PER LEARJET MM 32-60-01.  THE GEAR WAS CYCLED NUMEROUS TIMES WITH GOOD RESULTS AND A SUCCESSFUL CHECK FLIGHT WAS CARRIED OUT WITH NUMEROUS GEAR CYCLES.  THE AIRCRAFT WAS RETURNED TO SERVICE.
